Had chemotherapy and weeks after the treatment has ended, still feeling not quite yourself? You’re not alone. The memory and cognitive problems after receiving chemotherapy is known as “chemobrain.” As Ellen Clegg notes in The Cloud Over Chemotherapy, finally the medical profession is taking notice of years of patients’ complaints about this phenomenon and conducting the needed research. Better late than never, I suppose, but it does make you wonder — what were doctors thinking their patients were complaining about all those years? All just in their heads? Or a not well-explained but expected side effect of chemo?
About our Blog
The e-Patients Blog is the longest running blog devoted to talking about the participatory medicine movement, since 2009.
- Health Information Technology Must Enhance Collaboration and Patient CareMay 14, 2021
- Moving Forward to Make SPM StrongerMarch 16, 2021
- Shake up the System: Sign & Share the Participatory Medicine Manifesto!March 8, 2021
- Trust is Complicated: Person-First Safe Living in a Pandemic Part 3March 1, 2021
- We’re Looking for an Executive Director to Join the SocietyJanuary 26, 2021